# SDR R61A2021012000085

- Difficulty date: December 29, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066547001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN HEAVY CHECK.  SHEAR CLIP CORRODED AT FR 78 & STGR 28L-29L.  REPLACED SHEAR TIE, IAW SRM 51-40-08, 51-43-01.  MAJOR REPAIR. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
